# SDR CA120404011

- Difficulty date: April 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Aircraft time: 1,443 hours
- Engine: Pwc PW306C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cable
- Condition: Cracked
- Location: Not Reported
- Part time: 1,383 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION AN ITEM CALLED FOR THE REMOVAL, CLEANING AND LUBRICATION OF FLAP DRIVE CABLES.  DURING THE INSPECTION 8 OUT OF 12 FLAP DRIVE CABLE ENDS WERE FOUND WITH CRACKS. THE ACFT MFG WAS CONTACTED AND INDICATED THAT THE ARE AWARE OF CRACKS BEING PRESENT, AND ADVISED TO REPLACE WITH NEW.  THEY HAVE NOT ISSUED ANY DOCUMENT TO THAT EFFECT.  ALL 12 CABLES REPLACED WITH NEW ONES.
